Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness, pelvis pain, dehydration. What is going on?

hi my names is Marisol R, i have been feeling dizzy today i feel like im gonna fall it has been happening on and off for days i went to the hospital a month a go they said it was dehidratation but now it has come back the dizzyness i need help dont know whats going on, also my left side of my pelvis hurts, i have one leg shorter than the other i had a car accident when i was 10 do you think its because of posture confused and dont have insurance
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Dizziness, pelvic pain and dehydration are all related. I wonder if you have a pelvic inflammatory disease and the infection is spreading to your system slowly. If you also have fever and are having lethargy, I would advise that you go to a gynecologist to have a pelvic examination. I hope this helps relieving your anxiety about this being serious. Also you can always walk into the ER if you do not have insurance and you will be covered although you might get a bill in the end, you will not be refused treatment.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor